U.S. doctors online nowAsk doctors free
A male asked:

Can you give a 15-year-old zyrtec and benadryl (diphenhydramine) d at the same time... he weighs hundred pounds?

1 doctor answer2 doctors weighed in
Dr. Beth Brown
Specializes in Pediatrics
No: Zyrtec and Benadryl (diphenhydramine) are both antihistamines which should not be given simultaneously because the total dose will be too high. You can add a decongestant that does not contain any antihistamine. With allergies that are so severe that one antihistamine is not adequate, the next step is to add a nasal steroid spray. This can be prescribed by your MD. Good allergan avoidance is also important.
Dr. Thomas Josa
Dr. Thomas Josa commented
Allergy and Immunology 39 years experience
You could switch to Zyrtec-D
Dec 13, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.